# SDR AALA2020013109024

- Difficulty date: January 19, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,085 hours, 8,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL FR 68 AND S23R.REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
